# SDR USAA2014102700012

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 41,947 hours, 24,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6960
- Condition: Unserviceable
- Location: Zone 800
- Part time: 36,762 hours, 18,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK DECORATIVE COVER CONTACTING FUSELAGE WITH DOOR LOCKED IN FULLY OPEN POSITION.  REPLACED SLIDE RAFT IAW JOB CARD 26L00025011.
